# SDR SWAA2023052430192

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE HAS SURFACE CORROSION BETWEEN STA 727J-747.<[01] EDITED THE FAULT FROM AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE HAS SURFACE CORROSION BETWEEN STA 727J-747. [TTG8Q00KLY4M] TO AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE HAS SURFACE CORROSION BETWEEN STA 727J-747. [TTG8Q00KLY4M] PER INSPECTION SUPERVISOR LARRY FLIPPO REQUEST.;[02] REMOVED SURFACE CORROSION ON L/H TRANSITION ANGLE AT STA. 727J-747 PER SRM 51-10-02. REMOVED .008? OF MATERIAL. MATERIAL REMAINING THICKNESS IS .032' AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A2;[03] C/W INSPECTION;[04] FAULT RESOLVED ON TTG8Q00KRJY6;[05] FAULT RESOLVED ON TTG8Q00KRJY6
